# SDR USAA2014063000002

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 53,324 hours, 22,459 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE AFT COFFEE MAKER NR 2 HAS A BURNT ELEC WIRE SMELL WHEN IN USE.  PULLED CB FOR SAFETY.  REPLACED COFFEE MAKER NR 2 IN AFT GALLEY IAW AMM 25-35-15.  OPERATIONS CHECKED GOOD.
